Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    diabetic
    avatar
    shortkylady posted:
    i have been on vitoza for several months .... 1.2 mg...my blood sugar was 265,,,,,,, but the last 2 days it has gone down to 43 ...56... and last reading tonight 73.... i didnt take my injection today since my level has been so low.. what do i need to do... take the shot ... or not
    Reply
     
    avatar
    Louise_WebMD_Staff responded:
    You need to give the doctor a call about your results and ask. Since some of those are pretty serious lows and Victoza isn't insulin, but a 24 hour medication, you are not just dosing for that moment.

    We can't advise you on medication dosing. However, our Diabetes community can share their support and experience. I encourage you to come visit us.


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.